# SDR DL767954712

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591D
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN COCKPIT AT CRUISE.  FORWARD EQ EXHAUST FAN EICAS MSG.  SMELL DISSIPATED IN COCKPIT.  F/A REPORTED SMELL DIRECTED AFT THROUGH CABIN.  FOUND FAN AT FAULT.  DEFERRED PER MEL, THEN REPLACED FAN, OPERATION NORMAL.
